# SDR DALA2021113007352

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,675 hours, 2,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 RED LADDER CONTACTED BELLY OF A/C NEXT TO WATER SVC PANEL. CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN REF A330-300 SRM 53-41-11-300-006. (8401270)
